# SDR UHLA2011052100178

- Difficulty date: May 21, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 16,516 hours, 10,177 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM/DISARM WINDOW ON R1 DOOR ONLY MOVES HALF WAY.  MAINTENANCE PERFORMED TEST ON R1 DOOR INDICATOR, OPS CHECK GOOD.
